# SDR C77A354037

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 6,031 hours, 3,517 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003627
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,704 hours, 3,989 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER L1 AND L2 DOORS NOT WORKING. R & R L-1 AND R-1 EMERGENCY POWER UNIT IAW E175 AMM 33-50-01.
